# SDR UALA2010073002751

- Difficulty date: July 29, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 28,300 hours, 12,587 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: RAI2800M0403
- Part serial: 62
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE DISCHARGE AGENT2 ECAM DURING CARGO SMOKE TEST.  REPLACED SCDU, NO HELP.  THIS IS NORMAL.  VERIFIED WITH ACFT 4251.
